# SDR DXTA2022120175180

- Difficulty date: November 30, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 13,267 hours, 8,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: S295264
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH LEVER: LEVER EXTENDED AND WILL NOT RETRACT.   VISUALLY VERIFIED PRECATCH SYSTEM IS NOT WORKING PROPERLY. GAINED INTERNAL ACCESS TO PRECATCH SYSTEM AND NOTED CAM OVERCENTERED AND BEHIND STRIKE PLATE OF PLUNGER. ADJUSTED CAM AS REQUIRED AND INSTALLED NEW TENSION SPRING IAW MM 52-10-40. OP CHECK GOOD. ORIGINAL SUBMISSION DATE:  12/1/2022
